Download this article
Download this article For screen
For printing
Recent Issues
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2834-4634
ISSN (print): 2834-4626
Author index
To appear
Other MSP Journals
Modularity lifting theorems

Toby Gee

Vol. 1 (2022), No. 1, 73–126

Updated lecture notes from 2013 Arizona winter school.

automorphic forms, modularity lifting, Langlands program
Mathematical Subject Classification
Primary: 11S37
Received: 9 February 2022
Revised: 4 September 2022
Accepted: 5 September 2022
Published: 26 October 2022
Toby Gee
Mathematics Department
Imperial College London
United Kingdom